RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 5, Pages 57–88 (Mi izv87)  

This article is cited in 13 scientific papers (total in 13 papers)

The cohomological Brauer group of a real algebraic variety

V. A. Krasnov


Abstract: Methods are developed for calculating the cohomological Brauer group of a real algebraic variety, and they are used to determine completely the Brauer group of an Enriques surface.

DOI: https://doi.org/10.4213/im87

Full text: PDF file (2347 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:5, 933–962

Bibliographic databases:

MSC: 13A20
Received: 11.04.1995

Citation: V. A. Krasnov, “The cohomological Brauer group of a real algebraic variety”, Izv. RAN. Ser. Mat., 60:5 (1996), 57–88; Izv. Math., 60:5 (1996), 933–962

Citation in format AMSBIB
\Bibitem{Kra96}
\by V.~A.~Krasnov
\paper The cohomological Brauer group of a~real algebraic variety
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 5
\pages 57--88
\mathnet{http://mi.mathnet.ru/izv87}
\crossref{https://doi.org/10.4213/im87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1427396}
\zmath{https://zbmath.org/?q=an:0896.13003}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 5
\pages 933--962
\crossref{https://doi.org/10.1070/IM1996v060n05ABEH000087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN95300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746813563}


Linking options:
  • http://mi.mathnet.ru/eng/izv87
  • https://doi.org/10.4213/im87
  • http://mi.mathnet.ru/eng/izv/v60/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On the Brauer group of a real algebraic surface”, Math. Notes, 60:6 (1996), 707–710  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Krasnov, “The equivariant cohomology groups of a real algebraic surface and their applications”, Izv. Math., 60:6 (1996), 1193–1217  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Krasnov, “The etale and equivariant cohomology of a real algebraic variety”, Izv. Math., 62:5 (1998), 1013–1034  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Krasnov, “Picard and Lefschetz numbers of real algebraic surfaces”, Math. Notes, 63:6 (1998), 747–751  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Krasnov, “The Bloch–Ogus spectral sequence of a real algebraic variety”, Math. Notes, 66:3 (1999), 306–309  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. Math., 63:4 (1999), 757–790  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. A. Krasnov, “Analogues of the Harnack–Thom inequality for a real algebraic surface”, Izv. Math., 64:5 (2000), 915–937  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. A. Krasnov, “On the Picard group and the Brauer group of a real algebraic surface”, Math. Notes, 67:2 (2000), 168–175  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. V. A. Krasnov, “The Brauer group of an noncomplete real algebraic surface”, Math. Notes, 67:3 (2000), 296–300  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Degtyarev A., Itenberg I., Kharlamov V., “Real Enriques surfaces”, Real Enriques Surfaces, Lecture Notes in Mathematics, 1746, 2000, VII–+  crossref  mathscinet  isi
    12. Sujatha R., van H.amel J., “Level and Witt groups of real Enriques surfaces”, Pacific Journal of Mathematics, 196:1 (2000), 243–255  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    13. V. A. Krasnov, “The Brauer and Witt Groups of Real Ruled Surfaces”, Math. Notes, 72:5 (2002), 652–659  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:236
    Full text:75
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019